Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Feeling of fluid going through head, lump, headache. Taking antibiotics for cellulitis. Suggestions?

Skin feels wet but is not. I get like feeling of fluid going through me/wet spots. When I touch I do not feel anything. I feel this especially in my head. I had a headache where I felt this weird sensation and then had a small lump. When to the ER because it was really painful. Doctors ordered a CT Scan, he said it came out normal and that the lump wasn't blood or anything dangerous. I had cellulitis and I'm still finishing my antibiotics right now. I have about 4 days left on the antibiotics

So I am at a lost for what this could be?
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears to be due to the cellulitis, and it will be oozing fluid, and by the time you feel it may not be wet. If it is not controlled by medicines, culture and sensitivity of the discharge is to be done and treated accordingly.
So i advise you to consult a surgeon for diagnosis and treatment.
Thank you.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor